# SDR SWIA2021070759312

- Difficulty date: April 16, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 29,290 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L/H INBOARD FLAP LOWER SKIN IS CHAFED WHERE THE INBOARD CANOE FAIRING SEAL CONTACTS IT.     (C-CHECK RO 7/5/2021)    COMPLIED WITH THE BLENDOUT REPAIR TO THE L/H INBOARD FLAP LOWER SKIN BETWEEN FLAP STA 48.000 AND FLAP STA 64.000 PER REO 670-57-52-483 REV -- DATED 2021-04-28.  COMPLIED WITH SKYWEST FORM M-337 AND TASK 51-900-1002-SKY.
